# SDR FDEA202012280447

- Difficulty date: December 28, 2020
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Cracked
- Location: Frame54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 54 (2 INCH AFT SIDE) AND STGR 44 LT (2 INCH UPPER) OPEN HOLE IN AFT CARGO COMPARTMENT (1 EA) (CRACK DIRECTION 12 O CLOCK) PERFORMED REPAIR LOC. ON FRAME 54 (2 INCH AFT SIDE) AND STGR 44 LT (2 INCHES UPPER) OPEN HOLE IN AFT CARGO COMPARTMENT IAW EA 6-5316-T0359314 TITLE: FUSELAGE CENTER SECTION - JUNCTION BETWEEN LATERAL PANEL AND S-36LT AND S-44LT AT FR 54 - ALI 531582- 01 - CRACK INDICATION.
